Childhood Diseases

Question
Posted by: CONCERNED MOM | 2011/10/05

Q.

CONCERTA AND HEART CRAMP

HI I KNOW YOU ARE GOING TO SAY THAT I SHOULD SEEK MEDICAL ADVICE , WHICH I DEFINATELY WILL, BUT HAVE YOU HEARD OF CONCERTA GIVING " HEART CRAMP"  (AS EXPLAINED BY MY 7 YEAR OLD ON CONCERTA. IM BESIDES MYSELF.HE HAS MENTIONED BEFORE THAT HE IS SORE AROUND HIS HEART ... ???

Expert's Reply

A.

Paediatrician

Concerta can cause chest pain. You are correct, it is very important to take your son to be seen by the dctor who prescribed the Concerta. Read about 'Concerta and chest pain' on Google.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.